On oblique derivative problems for fully nonlinear second-order elliptic PDE’s on domains with corners

Paul Dupuis, Hitoshi Ishii

Research output: Contribution to journalArticle

29 Citations (Scopus)
Original languageEnglish
Pages (from-to)135-164
Number of pages30
JournalHokkaido Mathematical Journal
Volume20
Issue number1
DOIs
Publication statusPublished - 1991
Externally publishedYes

Fingerprint

Elliptic PDE
Fully Nonlinear
Oblique
Derivative

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On oblique derivative problems for fully nonlinear second-order elliptic PDE’s on domains with corners. / Dupuis, Paul; Ishii, Hitoshi.

In: Hokkaido Mathematical Journal, Vol. 20, No. 1, 1991, p. 135-164.

Research output: Contribution to journalArticle

@article{dca09ffc2cbb4515a73e4799a1f86d2d,
title = "On oblique derivative problems for fully nonlinear second-order elliptic PDE’s on domains with corners",
author = "Paul Dupuis and Hitoshi Ishii",
year = "1991",
doi = "10.14492/hokmj/1381413798",
language = "English",
volume = "20",
pages = "135--164",
journal = "Hokkaido Mathematical Journal",
issn = "0385-4035",
publisher = "Department of Mathematics, Hokkaido University",
number = "1",

}

TY - JOUR

T1 - On oblique derivative problems for fully nonlinear second-order elliptic PDE’s on domains with corners

AU - Dupuis, Paul

AU - Ishii, Hitoshi

PY - 1991

Y1 - 1991

UR - http://www.scopus.com/inward/record.url?scp=84972529992&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972529992&partnerID=8YFLogxK

U2 - 10.14492/hokmj/1381413798

DO - 10.14492/hokmj/1381413798

M3 - Article

AN - SCOPUS:84972529992

VL - 20

SP - 135

EP - 164

JO - Hokkaido Mathematical Journal

JF - Hokkaido Mathematical Journal

SN - 0385-4035

IS - 1

ER -